# SDR R61A201709030687

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 9,871 hours, 6,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011501
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,871 hours, 6,775 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CENTER EMERGENCY LIGHTS NOT WORKING.  R & R THE BATTERY PACK, OPS CHECKED OK.
